Cetirizine HCL 10 mg – Antihistamine Seasonal Allergy Tablets – 100 tablets
Brand : Rising Health
Item Form : Tablet
Product Benefits : Allergy control
Active Ingredients : Antihistamine
Age Range (Description) : Adult
- Compare to Zyrtec active ingredient
- 24 hour relief of sneezing, runny nose, itchy, watery eyes, itchy throat or nose
- Provides effective, 24-hour relief of indoor and outdoor allergy symptoms.
- Begins to work in as little as 1 hour and provides effective 24-hour relief.
Product Dimensions : 2 x 4 x 3 inches; 1.13 Ounces
Manufacturer : Rising Health
Active ingredients & Inactive ingredients.
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.